Next article Search Articles Instructions for authors  Access Statistics | Citation Manager  
LETTERS TO EDITOR  

 Article Access Statistics
    Viewed454    
    Printed26    
    Emailed0    
    PDF Downloaded69    
    Comments [Add]    

Recommend this journal

Ranitidine-induced junctional rhythm in a pediatric patient: A rare and potentially harmful side effect


1 Department of Pediatrics, Hospital Ángeles del Pedregal, Mexico City, Mexico
2 Health Sciences Faculty, Universidad Anáhuac México, Mexico City, Mexico

Correspondence Address:
Dan Morgenstern-Kaplan
Health Sciences Faculty, Universidad Anáhuac México, Mexico City
Mexico
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_121_19

Rights and Permissions

Year : 2020  |  Volume : 13  |  Issue : 2  |  Page : 179-180

 

SEARCH
Similar in PUBMED

  Article in PDF (525 KB)
Email article
Print Article
Add to My List







[FULL TEXT] [PDF]*
 

 

 

 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 
 
 Reader Comments
 Email Alert *
  *
 * Requires registration (Free)
 
 LETTERS TO EDITOR
 




1 Department of Pediatrics, Hospital Ángeles del Pedregal, Mexico City, Mexico
2 Health Sciences Faculty, Universidad Anáhuac México, Mexico City, Mexico

Correspondence Address:
Dan Morgenstern-Kaplan
Health Sciences Faculty, Universidad Anáhuac México, Mexico City
Mexico
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_121_19

Rights and Permissions








[FULL TEXT] [PDF]*


        
Print this article     Email this article